# SDR CHQA200600072

- Difficulty date: June 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500821
- Aircraft time: 6,098 hours, 4,535 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6336 - SDF-CVG - DURING TAKEOFF IN SDF AT APPROXIMATELY 500 FEET AGL, CAPTAIN AND FIRST OFFICER NOTICED SMOKE AND THE ODOR OF SOMETHING BURNING, 30 SECONDS AFTER THAT, RECEIVED LAV SMOKE WARNING ON EICAS AND FLIGHT ATTENDANT REPORTED THE LAV SMOKE DETECTOR WAS GOING OFF AND THERE WAS SMOKE IN THE CABIN.  DECLARED EMERGENCY AND RETURNED TO THE FIELD.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE.
